# SDR AALA202401084645

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 88,435 hours, 11,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Grounded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT EMERGENCY SIGN AT DOOR 2R INOP. MAINTENANCE REPAIR WIRE W9672-0001-20 IAW SWPM 20-61-11, INSTALLING A NEW CONNECTOR. CHECKED EMERGENCY LIGHTS IAW AMM 33-51-00.
